# SDR REXA2012102700991

- Difficulty date: October 27, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 111,658 hours, 7,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-140-300, STGR 26R HAS CORROSION BETWEEM FRAMES 310 AND 295, IN THE FWD E & E BAY. (A236 039).  REMOVED AND REPLACED STGR 26R FRO FS 280 TO FS 333 IAW CRJ 900 SRM 51-42-06.  SEE CONTINUATION FOR DETAILS.  P N SH670-31634-2.
